advertisement
Question
Posted by: susan | 2006/07/17

TRI-SEQUENCE

I have been diagnosed with osteophoresis 8 years ago as well as pre-menopausal. Gynae prescribed tri-sequence as well as calcium treatment. I do go for regular yearly checkups. Is this hormone replacement dangerous to use for more than 5 years and what can the side effects/consequinces be for using tri-sequence for such a long period of time?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is a small increase in the risk of breast cancer with long term HRT use. This is counterbalanced by the protection against osteoporosis and colon cancer.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement